CaltechAUTHORS
  A Caltech Library Service

Limitation of the ZN approach for calculating the response function of homogeneous propellants

Shusser, M. and Cohen, N. and Culick, F. E. C. (2008) Limitation of the ZN approach for calculating the response function of homogeneous propellants. Combustion Theory and Modelling, 12 (6). pp. 1049-1054. ISSN 1364-7830. https://resolver.caltech.edu/CaltechAUTHORS:SHUctm08

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:SHUctm08

Abstract

This note compares the QSHOD (quasi-steady homogeneous one-dimensional) approach and the Zeldovich-Novozhilov (ZN) method for calculating the combustion response of solid propellants. The goal is to draw attention to a certain limitation on the applicability of the ZN method which appears to have been overlooked. It is shown that under certain conditions the ZN and QSHOD approaches produce different expressions for the combustion response function of homogeneous propellants, and the reason for this discrepancy is explained.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1080/13647830802203846DOIArticle
Additional Information:© 2008 Taylor & Francis. Received 5 February 2008; final version received 5 May 2008.
Group:GALCIT
Subject Keywords:solid propellant; combustion; response function; QSHOD approach; Zeldovich-Novozhilov method
Issue or Number:6
Record Number:CaltechAUTHORS:SHUctm08
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:SHUctm08
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13512
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Aug 2009 23:22
Last Modified:03 Oct 2019 00:39

Repository Staff Only: item control page